# SDR CA100218001

- Difficulty date: February 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 3,702 hours
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1397219
- Condition: Broken
- Location: Cockpit
- Part time: 3,747 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WINDSHIELD OUTER PLY SHATTERED AS ACFT CLIMBED THROUGH 10,000 FT, ACFT RETURNED TO LAND WITH NO FURTHER DIFFICULTY. (TC 20100218001)
